×

zbMATH — the first resource for mathematics

Programming under uncertainty: The complete problem. (English) Zbl 0133.42601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beale, E. M.: The use of quadratic programming in stochastic linear programming. RAND P-2404, August 1961.
[2] Dantzig, G. B.: Linear programming and extensions. Princeton: Princeton Univ. Press 1963. · Zbl 0108.33103
[3] El-Agizy, M.: Programming under uncertainty with discrete distribution function. Univ. of California, Operations Res. Center, ORC 64-13, 1964.
[4] Elmaghraby, S. E.: An approach to linear programming under uncertainty. Operations Res. 7, No. 1, 208-216 (1959). · doi:10.1287/opre.7.2.208
[5] Miller, C. E.: The simplex method for local separable programming. In Recent advances in mathematical programming, pp. 89-100 (Ed. Graves and Wolfe) 1963. · Zbl 0232.90060
[6] Dieudonné, J.: Foundations of modern analysis. New York: Academic Press 1963. · Zbl 0122.29702
[7] Zoutendijk, G.: Methods of feasible directions. Amsterdam: Elsevier 1960. · Zbl 0097.35408
[8] Köhler, D., and R. Wets: Programming under uncertainty: An experimental code for the complete problem. Univ. of California, Berkeley ORC 64-15, 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.